# SDR ASAA0680027

- Difficulty date: January 15, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- Engine: Pwa JT8D219
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: 36525873
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RUDDER LOAD FEEL AND TRIM SPRING ASSEMBLY CORRODED.  REPLACED RUDDER LOAD FEEL AND TRIM SPRING ASSEMBLY.  (K)
